Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

hi .,I am a 62 yo female, I recently began

hi .,I am a 62 yo female, I recently began having a dry mouth and eyes. My tongue is red and burns. Nothing seems to help .I am type II diabetic that is controlled. I have talked to my Dr. about this and she thinks it could be one of my medications .I have tried taking myself off of my meds and nothing helps. At times my tongue hurts so bad I can't swallow. could you please give me an opinion?
Fri, 2 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! I am a 62 year old female and I do have diabetes and have lost most of my sight in my left eye, and a little in my right eye. I also take a medication to kept my b/p up when i stand. But lately I have been forgetting a lot.For instant I throw the ball to my dog and I see where is goes and if she can t find it my husband ask where did I throw it, I can t remember at all. Also I feel like my insides shake and occasionally my hands just a little. My balance is off when i walk if its not even when I walk I feel 0ff balance.I don t know what to think am I just stressed?

doctor1 MD

I m a 23yr old, healthy, active female. I got a copper T IUD in September and in October I began to faint. It s happened 5 times and my blood pressure has fallen from 115/90 to 90-100/70. My doctor did tests & a CT scan and said everything was fine but my last fainting spell was at work and it was embarrassing. Should I worry?

doctor1 MD

Hi Doctor, I am aged 43 years and has a history of high triglycerides and Cholesterol levels, had pancreatitis few times and takes Lipanthyil 200M. For last one month i did not take Lipanthyl and recently checked my lipid profile; the results: Triglycerides-575, Cholesterol-301, HDLC-30 LDL-115 and VLDL-38. Also the AST-63 and ALT was-14. FBS-97 and Uric acid: 3.7 For the last two weeks i have started taking Lipanthyl (one time) and Legalon (two times daily). When i was a baby i was diagnosed with enlarged liver. Please advise as to why my triglycerides shoots very high (before i started lipanthyl, it was 3000+) is this problem from my liver.. Kind regards, Sam.

Loading Online Doctors....